Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 1, Issue 4, Pages 533-539
http://dx.doi.org/10.1155/S0161171278000538

Dentable functions and radially uniform quasi-convexity

Department of Mathematics, University of Toledo, Toledo 43606, Ohio, USA

Received 18 April 1978

Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Carl G. Looney, “Dentable functions and radially uniform quasi-convexity,” International Journal of Mathematics and Mathematical Sciences, vol. 1, no. 4, pp. 533-539, 1978. https://doi.org/10.1155/S0161171278000538.